Title of article :
Dependence orderings for some functionals of multivariate point processes
Author/Authors :
Kulik، نويسنده , , Rafa? and Szekli، نويسنده , , Ryszard، نويسنده ,
Issue Information :
دوفصلنامه با شماره پیاپی سال 2005
Pages :
29
From page :
145
To page :
173
Abstract :
We study dependence orderings for functionals of k-variate point processes Φ and Ψ. We view the first process as a collection of counting measures, whereas the second as the sequences of interpoint distances. Subsequently, we establish regularity properties of stationary sequences which generalize known results for iid case. The theoretical results are illustrated by many special cases including comparison of multivariate sums and products, comparison of multivariate shock models and queueing systems.
Keywords :
Supermodular order , Ordering of point process , dependence ordering , Directionally convex order , Comparison of workload , multivariate shock models
Journal title :
Journal of Multivariate Analysis
Serial Year :
2005
Journal title :
Journal of Multivariate Analysis
Record number :
1558067
Link To Document :
بازگشت